Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 95, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 19, 2014, 1:58 AM EDT for Delaware County, Ohio. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 1:58 AM EDT (05:58 UTC)
- Expired
- Jun 19, 2014, 2:45 AM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Delaware County, OH
The radar
The Cincinnati radar (KILN), 128 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1621 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
045
WUUS51 KILN 190558
SVRILN
OHC041-190645-
/O.NEW.KILN.SV.W.0095.140619T0558Z-140619T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
158 AM EDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DELAWARE COUNTY IN CENTRAL OHIO...
* UNTIL 245 AM EDT.
* AT 157 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
DELAWARE...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...
* LOCATIONS IMPACTED INCLUDE...
SUNBURY...
IN ADDITION...ALUM CREEK STATE PARK...KILBOURNE...GALENA AND OLIVE
GREEN ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 125 AND 139...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4038 8292 4037 8292 4036 8290 4035 8275
4035 8274 4016 8276 4020 8311 4038 8310
TIME...MOT...LOC 0558Z 273DEG 14KT 4028 8298
HAIL...1.00IN
WIND...60MPH
$$
CONIGLIO2 follow-up statements
801
WWUS51 KILN 190624
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
224 AM EDT THU JUN 19 2014
OHC041-190645-
/O.CON.KILN.SV.W.0095.000000T0000Z-140619T0645Z/
DELAWARE OH-
224 AM EDT THU JUN 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR EASTERN DELAWARE COUNTY...
AT 216 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR INTERSTATE 71 AT US ROUTE 36/STATE ROUTE 37...MOVING
EAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN DELAWARE
COUNTY...INCLUDING OLIVE GREEN.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 125 AND 139...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4037 8292 4036 8290 4035 8274 4016 8276
4020 8301 4038 8300 4038 8293
TIME...MOT...LOC 0625Z 273DEG 14KT 4027 8284
HAIL...1.00IN
WIND...60MPH
$$
CONIGLIO217
WWUS51 KILN 190641
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
241 AM EDT THU JUN 19 2014
OHC041-190651-
/O.EXP.KILN.SV.W.0095.000000T0000Z-140619T0645Z/
DELAWARE OH-
241 AM EDT THU JUN 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DELAWARE COUNTY WILL
EXPIRE AT 245 AM EDT...
THE STORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4037 8292 4036 8290 4035 8274 4016 8276
4020 8301 4038 8300 4038 8293
TIME...MOT...LOC 0641Z 273DEG 14KT 4027 8276
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 1:22 AM EDT, 36 minutes earlier.
Area forecast discussion, Jun 19, 1:22 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 122 AM EDT THU JUN 19 2014 .SYNOPSIS... A WARM...MOIST AND UNSTABLE AIRMASS WILL REMAIN OVER THE OHIO VALLEY THROUGH THE END OF THE WEEK AS A WEAK FRONT PUSHES SOUTH THROUGH OHIO AND INDIANA TOWARD THE OHIO RIVER INTO THURSDAY. THIS FRONT WILL BECOME MORE DIFFUSE AS IT STARTS TO WASH OUT FROM THE MID-ATLANTIC INTO THE WESTERN GREAT LAKES INTO THE WEEKEND AS WEAK HIGH PRESSURE ATTEMPTS TO BUILD SOUTHWARD OUT OF EASTERN CANADA INTO THE EASTERN GREAT LAKES. OVERALL...IT WILL BE AN UNSETTLED PERIOD FOR THE AREA WITH DAILY THREATS FOR SHOWERS AND THUNDERSTORMS...AND CONTINUED WARM AND MUGGY DAYS. THERE IS SOME HOPE FOR SLIGHTLY DRIER AIR AND A REDUCED THREAT OF SHOWERS AND STORMS INTO THE UPCOMING WEEKEND. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... LINEAR MCS /REF SVR WATCH #326 AND ASSOCIATED MESOSCALE DISCUSSIONS FROM SPC/ CONTINUES TO LOSE ORGANIZATION AND OVERALL INTENSITY IN THE WFO ILN CWA. HAVE BEEN AGGRESSIVELY CLEARING WATCH BEHIND THE LINE AND WILL CONTINUE TO DO SO. 19.00Z KILN SOUNDING SAMPLED THE MODESTLY BUOYANT /MLCAPE TO 1500 J/KG/ AIRMASS AND WEAK BUT DEEP WLY FLOW AIRMASS THAT STILL EXISTS AHEAD OF THE LINE ACROSS THE LOWER SCIOTO VALLEY AND ALL OF NORTHERN KY. WHILE EXPECTING STRONG/MARGINALLY SEVERE WIND FOR THE NEXT 60 MINUTES ACROSS SCNTL OH/NERN KY...BUT AREAS FURTHER WEST ACROSS NRN KY ARE LIKELY TO ESCAPE FREE OF DEEP CONVECTION. GIVEN DEGREE OF INSTBY WILL KEEP THIS PART OF WATCH GOING VIA COLLAB WITH SPC...BUT IF CONVECTION DOESN'T DEVELOP SOON WILL LIKELY CANCEL THIS EARLY. HAVE REFINED OVERNIGHT RAIN CHANCES...STILL A LITTLE UNCERTAIN HOW COLD POOL AND WEAK LOW LEVEL JET WILL INTERACT LATER TONIGHT...NOT TO MENTION CONVECTION NEAR CHICAGO WHICH MAY ROLL SOUTHEAST TOWARD THE AREA VERY ATOP THE STABLE BOUNDARY LAYER. SO DIDN/T DIMINISH RAIN CHANCES ALL THAT MUCH GIVEN WHAT STILL IS A VERY WARM/MOIST/UNSTABLE AIRMASS JUST SOUTHWEST OF THE AREA THAT WILL FEED IN ATOP THE BOUNDARY LAYER AS THE LLJ DEVELOPS. ASIDE FROM THIS WEAK THERMODYNAMIC FORCING...ASCENT WILL BE VERY WEAK SO CHC POPS AFTER MIDNIGHT SHOULD WORK FOR MOST. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/... THE WEAK BOUNDARY MOVING THROUGH THE AREA WILL CONTINUE TO SAG SOUTH ON THURSDAY AS UPPER RIDGE PUSHES WEST JUST A BIT. THINK OVERRUNNING OF THE SWLY FLOW INTO THE FRONT WILL CONTINUE TO PROMOTE SHOWERS AND STORMS ALONG/ON THE COOL SIDE OF THE FRONT THROUGH THE DAY...THOUGH AGAIN CONFIDENCE IS NOT HIGH GIVEN AN OVERALL WEAKLY FORCED ENVIRONMENT. BETTER RAIN CHANCES WILL BE CONFINED TO TRI- STATE AREA WITH LOW LEVEL FOCUS WASHING OUT WITH TIME INTO THURSDAY NIGHT. SHOULD HAVE A LITTLE MORE IN THE WAY OF CLOUDS WHICH WILL KEEP TEMPS A LITTLE COOLER BUT STILL A WARM/MUGGY DAY OUTSIDE OF CONVECTION. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... THE PATTERN THROUGH THE EXTENDED FORECAST PERIOD WILL BE CHARACTERIZED BY WEAK RIDGING OVER THE SOUTH CENTRAL STATES...GRADUALLY FLATTENING BY EARLY NEXT WEEK. THE OHIO VALLEY WILL BE ON THE NORTHERN PERIPHERY OF THIS RIDGE...WITH A GENERALLY ILL-DEFINED SURFACE PRESSURE PATTERN UNDERNEATH. BY THE MIDDLE OF THE WEEK...12Z MODEL RUNS SUGGEST THAT A SHORTWAVE TROUGH WILL BE MOVING ACROSS THE REGION IN THE GENERALLY ZONAL FLOW. FRIDAY REMAINS THE MOST CERTAIN DAY FOR PRECIPITATION OVER THE REGION...AS AN UPPER TROUGH MAKES ITS PUSH AWAY FROM THE AREA (BEFORE RIDGING NUDGES IN ON SATURDAY). THERE WILL BE A SURFACE BOUNDARY MOVING SOUTHERLY ACROSS THE CWA...GENERALLY ALONG A NORTHWEST-TO-SOUTHEAST ORIENTATION. THE FOCUS FOR CONVECTION IS GENERALLY EXPECTED TO MOVE ALONG THIS BOUNDARY...WITH THE GREATEST CHANCES IN THE NORTHERN CWA...AND DRIER CONDITIONS EXPECTED BY SATURDAY MORNING. THOUGH THE TIMING MAY BE A LITTLE FAST...THE 12Z NAM SUGGESTS THAT CONDITIONS MAY DRY OUT AS EARLY AS FRIDAY NIGHT AS SOON AS THE TROUGH AXIS HAS PASSED. THE AIR MASS IS NOT EXPECTED TO CHANGE VERY MARKEDLY...LEADING TO SIMILAR MAX AND MIN TEMPERATURES THROUGH THE PERIOD. THE MOIST AND UNSTABLE CONDITIONS WILL ALSO LEAD TO CONTINUED CHANCES FOR (GENERALLY DIURNAL) SHOWERS AND THUNDERSTORMS. THOUGH LOW OVER THE WEEKEND (WITH THE ECMWF SUGGESTING DRY CONDITIONS)...THESE CHANCES ARE EXPECTED TO INCREASE GOING INTO THE NEW WEEK...AS THE PATTERN SHIFTS JUST ENOUGH THAT DISTURBANCES IN THE FLATTENING MID-LEVEL FLOW WILL BE CAPABLE OF MOVING THROUGH THE AREA. THOUGH THE 12Z RUNS DO SHOW SUCH A DISTURBANCE FOR WEDNESDAY IN THE GENERAL AREA...THIS FEATURE IS NOT YET BEING MODELED CONSISTENTLY. HOWEVER...IT CAN BE VIEWED AS AN EXAMPLE SCENARIO FOR THE POTENTIAL OF ORGANIZED CONVECTION AT SOME POINT LATE IN THE FORECAST PERIOD. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... MID LEVEL S/W EVIDENT ON WV IMGRY OVER THE SRN GREAT LAKES TO DROP SE THRU OHIO VALLEY EARLY THIS MORNING. LIFT AHEAD OF THIS S/W ALONG WITH MODERATE INSTBY HAS LED TO THE DEVELOPMENT OF A THUNDERSTORM COMPLEX. THESE STORMS WILL TRACK SE THRU ILN/S FA EARLY THIS MORNING. THE STRONGEST STORMS AREA EXPECTED OVER THE SW TAF SITES WHICH HAS NOT BEEN WORKED OVER FROM PREVIOUS CONVECTION. BLYR CAPES ARE STILL AROUND 2000 J/KG OVER THIS REGION. GUSTY WINDS AND LARGE HAIL WILL BE POSSIBLE IN SOME OF THE STRONGER UPDRAFTS. HAVE A MENTION OF THUNDER AT ALL TAF SITES EARLY TO ACCOUNT FOR THIS COMPLEX. SOME MVFR CIGS ARE POSSIBLE AROUND SUNRISE ESPECIALLY ACRS THE NRN TAF SITES. NUMERICAL MODEL SOLNS SHOWING THAT BEST THREAT FOR ADDITIONAL STORMS WILL BE OVER THE SW THIS AFTN . HAVE A MENTION OF AFTN CONVECTION AT KCVG/KLUK BUT KEPT THE REMAINDER OF THE TAF SITES DRY IN POST THUNDERSTORM AIRMASS. SFC HIGH PRESSURE BUILDING ACRS SRN CANADA AND THE GREAT LAKES WILL NOSE IN FROM THE NORTH AND SOMEWHAT DRIER AIR WILL ADVECT IN ON NORTHEAST WINDS THURSDAY NIGHT. THIS SHUD LIMIT CONVECTION ACRS THE NRN TAF SITES BUT A CHANCE OF ADDITIONAL STORMS CAN NOT BE RULED OUT ACRS KCVG/KLUK WHERE REMNANTS OF A SFC FRONTAL BOUNDARY WILL STALL OUT. AT THIS TIME HAVE OMITTED THIS MENTION DUE TO LIMITED COVERAGE. OUTLOOK...THUNDERSTORMS LIKELY FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...BINAU NEAR TERM...BINAU SHORT TERM...BINAU LONG TERM...HATZOS AVIATION...AR
Hazardous weather outlook, Jun 18, 10:03 PM EDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1003 PM EDT WED JUN 18 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-200215- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1003 PM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. MORE SHOWERS AND STORMS WILL BE POSSIBLE LATER TONIGHT AS THE NEXT WAVE OF STORMS APPROACHES THE AREA AFTER MIDNIGHT. WHILE SEVERE WEATHER IS NOT EXPECTED...LOCALLY HEAVY RAINFALL FROM STRONGER STORMS MAY CAUSE SOME SHORT TERM RUNOFF ISSUES...AND SMALL HAIL AND GUSTY WINDS WOULD BE POSSIBLE FROM THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. BINAU
In the hours before
Special weather statement, Jun 18, 10:56 PM EDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1056 PM EDT WED JUN 18 2014
OHZ042-051-190330-
DARKE OH-MIAMI OH-
1056 PM EDT WED JUN 18 2014
...A STRONG THUNDERSTORM WILL AFFECT MIAMI AND SOUTHERN DARKE
COUNTIES THROUGH 1130 PM EDT...
AT 1053 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PIKEVILLE...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COVINGTON...WEST
MILTON...TROY...TIPP CITY AND PIQUA.
ALSO...DARKE COUNTY AIRPORT...ABBOTTSVILLE...WEBSTER...GETTYSBURG...
UNION CORNERS...HORATIO...BLOOMER...BRADFORD...CIRCLE HILL AND POLO
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4023 8466 4020 8443 4020 8438 4016 8406
3992 8419 3992 8427 4009 8473Special weather statement, Jun 18, 11:24 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1124 PM EDT WED JUN 18 2014
OHZ034-042-043-051-190400-
DARKE OH-MERCER OH-MIAMI OH-SHELBY OH-
1124 PM EDT WED JUN 18 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY...
NORTHWESTERN MIAMI...SOUTHEASTERN MERCER AND NORTHERN DARKE COUNTIES
THROUGH MIDNIGHT EDT...
AT 1121 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ELDORA
SPEEDWAY...MOVING SOUTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VERSAILLES AND
COVINGTON.
ALSO...NORTH STAR...BROCK...OSGOOD...YORKSHIRE...DARKE COUNTY
AIRPORT...WILLOWDELL...WEBSTER...FORT LORAMIE...RUSSIA AND NEWPORT
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4037 8445 4035 8444 4036 8443 4032 8422
4009 8432 4027 8476 4041 8467Special weather statement, Jun 19, 12:07 AM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1207 AM EDT THU JUN 19 2014 OHZ034-035-042-043-190445- AUGLAIZE OH-DARKE OH-MERCER OH-SHELBY OH- 1207 AM EDT THU JUN 19 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SHELBY...SOUTHERN MERCER...NORTHEASTERN DARKE AND SOUTHWESTERN AUGLAIZE COUNTIES THROUGH 1245 AM EDT... AT 1204 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST. HENRY...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PENNY SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MINSTER...NEW BREMEN AND ST. MARYS. ALSO...CARTHAGENA...MONTEZUMA...MARIA STEIN...CHICKASAW...EGYPT... BULKHEAD...LAKE LORAMIE STATE PARK...NEW KNOXVILLE...MOULTON AND MCCARTYVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 4059 8429 4038 8421 4032 8470 4047 8473
Special weather statement, Jun 19, 1:31 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
131 AM EDT THU JUN 19 2014
OHZ042>044-051-052-190615-
CHAMPAIGN OH-DARKE OH-LOGAN OH-MIAMI OH-SHELBY OH-
131 AM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHELBY...NORTHERN
MIAMI...SOUTHWESTERN LOGAN...NORTHEASTERN DARKE AND WESTERN CHAMPAIGN
COUNTIES THROUGH 215 AM EDT...
AT 123 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HOUSTON...
MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PIQUA...SIDNEY...ST.
PARIS...WEST LIBERTY AND URBANA.
ALSO...NEWBERN...LOCKINGTON...SWANDERS...PORT JEFFERSON...FLETCHER...
PLATTSVILLE...BALLOU...PEMBERTON...QUINCY AND CARYSVILLE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 4031 8372 4004 8376 4014 8448 4036 8448
4036 8444 4038 8443 4038 8430Special weather statement, Jun 19, 1:33 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 133 AM EDT THU JUN 19 2014 OHZ055-056-190600- FRANKLIN OH-LICKING OH- 133 AM EDT THU JUN 19 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LICKING AND NORTHEASTERN FRANKLIN COUNTIES THROUGH 200 AM EDT... AT 127 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UPPER ARLINGTON...MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... ONE HALF INCH DIAMETER HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WESTERVILLE...EASTON... GAHANNA...NEW ALBANY AND PATASKALA. ALSO...MINERVA PARK...HUBER RIDGE...PORT COLUMBUS AIRPORT... WHITEHALL...SUMMIT STATION...JERSEY...ETNA...KIRKERSVILLE...GRANVILLE SOUTH AND BEECHWOOD TRAILS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 4011 8250 3993 8253 3999 8312 4014 8309
Special weather statement, Jun 19, 1:39 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 139 AM EDT THU JUN 19 2014 OHZ045-046-190615- DELAWARE OH-UNION OH- 139 AM EDT THU JUN 19 2014 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL UNION AND SOUTHWESTERN DELAWARE COUNTIES THROUGH 215 AM EDT... AT 131 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW DOVER...MOVING EAST AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... ONE HALF INCH DIAMETER HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DELAWARE...POLARIS AND POWELL. ALSO...WATKINS...OSTRANDER...WARRENSBURG...BELLEPOINT...SHAWNEE HILLS...COLUMBUS ZOO...STRATFORD...ALUM CREEK STATE PARK...KILBOURNE AND LEWIS CENTER ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 4034 8294 4014 8297 4019 8342 4037 8339
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:08 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene, Warren | 37 min |
| Jun 18, 8:40 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland and 3 more | 35 min |
| Jun 18, 9:07 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 23 min |
| Jun 18, 9:09 PM EDT | Special Weather Statement | ILN | Adams, Highland, Pike, Ross, Scioto | 36 min |
| Jun 18, 9:28 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 32 min |
| Jun 18, 9:41 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 34 min |
| Jun 18, 10:34 PM EDT | Special Weather Statement | ILN | Darke | 26 min |
| Jun 18, 10:56 PM EDT | Special Weather Statement | ILN | Darke, Miami | 34 min |
| Jun 18, 11:24 PM EDT | Special Weather Statement | ILN | Darke | 36 min |
| Jun 19, 12:07 AM EDT | Special Weather Statement | ILN | Mercer | 38 min |
| Jun 19, 12:48 AM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin, Logan, Mercer, Shelby | 3 hr |
| Jun 19, 1:31 AM EDT | Special Weather Statement | ILN | Champaign, Shelby | 44 min |
| Jun 19, 1:33 AM EDT | Special Weather Statement | ILN | Franklin | 27 min |
| Jun 19, 1:39 AM EDT | Special Weather Statement | ILN | Delaware, Union | 36 min |
| Jun 19, 1:43 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 47 min |
| Jun 19, 1:59 AM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Franklin, Hardin, Licking and 6 more | 6 hr |
| Jun 19, 2:10 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Madison, Union | 50 min |
| Jun 19, 2:26 AM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 6 hr |
| Jun 19, 2:29 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Franklin, Madison, Pickaway | 46 min |
| Jun 19, 2:38 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 52 min |
| Jun 19, 3:16 AM EDT | Special Weather Statement | ILN | Fairfield | 29 min |
| Jun 19, 5:17 AM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 5 hr |
| Jun 19, 5:38 AM EDT | Special Weather Statement | ILN | Darke | 37 min |
| Jun 19, 8:05 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer, Shelby | 3 hr |
| Jun 19, 8:13 AM EDT | Special Weather Statement | ILN | Preble | 32 min |
| Jun 19, 9:45 AM EDT | Special Weather Statement | ILN | Preble | 30 min |
| Jun 19, 10:41 AM EDT | Areal Flood Advisory | ILN | Darke | 3 hr |
| Jun 19, 2:33 PM EDT | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| Jun 19, 2:46 PM EDT | Flash Flood Warning | ILN | Darke, Preble | 6 hr |
| Jun 19, 2:53 PM EDT | Flash Flood Watch | ILN | Brown, Butler, Clermont, Clinton, Greene, Hamilton and 4 more | 6 hr |
| Jun 19, 3:14 PM EDT | Special Weather Statement | ILN | Preble | 31 min |
| Jun 19, 3:18 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 27 min |
| Jun 19, 3:27 PM EDT | Areal Flood Advisory | ILN | Montgomery | 3 hr |
| Jun 19, 3:46 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 29 min |
| Jun 19, 4:06 PM EDT | Special Weather Statement | ILN | Warren | 24 min |
| Jun 19, 4:10 PM EDT | Severe Thunderstorm Warning | ILN | Highland | 35 min |
| Jun 19, 4:14 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| Jun 19, 4:18 PM EDT | Areal Flood Advisory | ILN | Highland | 4 hr |
| Jun 19, 4:30 PM EDT | Special Weather Statement | ILN | Clermont | 30 min |
| Jun 19, 4:44 PM EDT | Special Weather Statement | ILN | Highland | 31 min |
| Jun 19, 4:57 PM EDT | Special Weather Statement | ILN | Scioto | 33 min |
| Jun 19, 5:08 PM EDT | Special Weather Statement | ILN | Butler | 37 min |
| Jun 19, 5:13 PM EDT | Special Weather Statement | ILN | Brown | 32 min |
| Jun 19, 5:18 PM EDT | Areal Flood Advisory | ILN | Butler | 4 hr |
| Jun 19, 5:34 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Hamilton | 4 hr |
| Jun 19, 5:37 PM EDT | Special Weather Statement | ILN | Hamilton | 23 min |
| Jun 19, 5:44 PM EDT | Special Weather Statement | ILN | Brown | 31 min |
| Jun 19, 5:57 PM EDT | Special Weather Statement | ILN | Hamilton | 33 min |
| Jun 19, 5:59 PM EDT | Special Weather Statement | ILN | Scioto | 31 min |
| Jun 19, 6:24 PM EDT | Special Weather Statement | ILN | Hamilton | 36 min |
| Jun 19, 6:32 PM EDT | Areal Flood Advisory | ILN | Hamilton | 73 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.